MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product is not available and it will not be returned, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.Product not available.
 
Event or Problem Description
Mobi-c p&f us : disassembled before insertion.As reported by sales rep, : implant fell apart upon opening, before insertion.No other information was provided.No patient impact or surgery complication were reported.Additional information was requested.Investigation still in progress.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the peek cartridge was broken when the package was opened.The implant never touched the patient and a second implant was opened and used to complete the surgery.No patient impacts were reported.
 
Event or Problem Description
It was reported that the mobi-c peek cartridge was broken when the package was opened.The implant never touched the patient and a second implant was opened and used to complete the surgery.No patient impacts were reported.
 
Additional Manufacturer Narrative
Additional information in b5, d4 (udi number), e4, h4, and h6: method, results, and conclusions codes.The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.

Brand Name
MOBI-C IMPLANT 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8801479
Report Number3004788213-2019-00231
Device Sequence Number457555
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public03662663000154
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3575
Device Lot Number5327122
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer02/14/2020
06/24/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date03/13/2020
08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1